Unconditional stability of the Foschini-Miljanic algorithm

Annalisa Zappavigna*, Themistoklis Charalambous, Florian Knorn

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

46 Citations (Scopus)


In this note we prove the unconditional stability of the FoschiniMiljanic algorithm. Our results show that the FoschiniMiljanic algorithm is unconditionally stable (convergent) even in the presence of bounded time-varying communication delays, and in the presence of topology changes. The implication of our results may be important for the design of Code Division Multiple Access (CDMA) based wireless networks.

Original languageEnglish
Pages (from-to)219-224
Number of pages6
Issue number1
Publication statusPublished - Jan 2012
MoE publication typeA1 Journal article-refereed


  • Changing topology
  • Positive systems
  • Power control
  • Stability
  • Time-varying delays


Dive into the research topics of 'Unconditional stability of the Foschini-Miljanic algorithm'. Together they form a unique fingerprint.

Cite this